# SDR AALA202201214629

- Difficulty date: January 19, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N338ST
- Make and model: Boeing 737*
- Aircraft serial: 44484
- Aircraft time: 2,409 hours, 958 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Controller
- Part number: 285T08551
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN WITH UNLK SELECTION FROM OUTSIDE THE FLIGHT DECK. ACCOMPLISHED FUNCTIONAL TEST IAW AMM 52-51-00-700-801, OPS CHECK GOOD.
